MAUDE Adverse Event Report: EPOCAL INC. EPOC HOST

EPOCAL INC. EPOC HOST
Catalog Number 10736387
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: the cause of the chgb discrepancy could not be determined from the information provided by the customer.A review of the in-house performance for the card lot used, lot 01-20029-20, did not identify any product deficiencies.The failure rate of lot 01-20029-20 is not showing an increased trend in the field, therefore there is no further evidence that the system or reagent cards are not performing as intended.The customer's instrument is not currently in use as it was returned it to the repair facility.The customer received a replacement and is operational with a new instrument at this time.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant total hemoglobin results on the epoc host when compared to a non-siemens lab instrument.There is no report of injury due to this event.

Brand Name
EPOC HOST
Common Device Name
EPOC HOST
Manufacturer (Section D)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G 3 P5
CA  K1G 3P5
MDR Report Key10286296
Report Number3002637618-2020-00034
Device Sequence Number13574403
Product Code CGL
UDI-Device Identifier00809708052898
UDI-Public00809708052898
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10736387
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1